MathSciNet Relay Station
MathSciNet bibliographic data
MR262806 (41 #7411) 46.15 (47.00)
Koehler, Donald O. $G\sb{2n}$ spaces. Trans. Amer. Math. Soc. 150 1970 507–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement